Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to: ``Partitions and diamond'' [Proc. Amer. Math. Soc. 97 (1986), no. 1, 133-135; MR0831401 (87e:03111)]


Author: Pierre Matet
Journal: Proc. Amer. Math. Soc. 101 (1987), 519-520
MSC: Primary 03E05
DOI: https://doi.org/10.1090/S0002-9939-1987-0908660-7
Original Article: Proc. Amer. Math. Soc. 97 (1986), 133-135.
MathSciNet review: 908660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05

Retrieve articles in all journals with MSC: 03E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908660-7
Article copyright: © Copyright 1987 American Mathematical Society